# SDR GAIA03124ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND MAIN CABIN STRINGER 15 LT CRACKED AT BS 720B.  REF FASI N/R NR 61420, ACCOMPLISHED ANGLE DOUBLER REPAIR IAW B727 SRM 53-10-3 FIG 5.  (M)
